On one class of quasigroups

Tomáš Kepka

Časopis pro pěstování matematiky (1972)

  • Volume: 097, Issue: 4, page 347-356
  • ISSN: 0528-2195

How to cite

top

Kepka, Tomáš. "On one class of quasigroups." Časopis pro pěstování matematiky 097.4 (1972): 347-356. <http://eudml.org/doc/21132>.

@article{Kepka1972,
author = {Kepka, Tomáš},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {347-356},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On one class of quasigroups},
url = {http://eudml.org/doc/21132},
volume = {097},
year = {1972},
}

TY - JOUR
AU - Kepka, Tomáš
TI - On one class of quasigroups
JO - Časopis pro pěstování matematiky
PY - 1972
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 097
IS - 4
SP - 347
EP - 356
LA - eng
UR - http://eudml.org/doc/21132
ER -

References

top
  1. R. H. Bruck, L. J. Paige, Loops whose inner mappings are automoгphisms, Ann. of Math., 63, 308-323, 1956. (1956) Zbl0074.01701MR0076779
  2. B. Д. Бeлoycoв, Ocнoвы тeopии квaзигpyпп и лyп, Mocквa 1967. (1967) 
  3. M. Osborn, A theorem on A -loop, Proc. Amer. Math. Soc, 9, 347-349, 1958. (1958) MR0093555

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.